Alert archive / New Mexico / Wind Advisories in 2010

Wind Advisory 32, NWS Albuquerque, NM

June 11, 2010

NWS Albuquerque, NM issued this wind advisory at Jun 11, 2010, 3:50 PM MDT. It took effect at Jun 12, 2010, 1:00 PM MDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jun 11, 2010, 3:50 PM MDT (21:50 UTC)
In effect from
Jun 12, 2010, 1:00 PM MDT
Expired
Jun 12, 2010, 8:00 PM MDT
In force
7 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

577 
WWUS75 KABQ 112150
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
350 PM MDT FRI JUN 11 2010

...STRONG WINDS RETURN TO CENTRAL NEW MEXICO SATURDAY...

.A STORM OVER NEVADA WILL COMBINE WITH STRENGTHENING SURFACE LOW
PRESSURE TO PRODUCE STRONG WINDS SATURDAY AFTERNOON AND EARLY
EVENING OVER THE RIO GRANDE VALLEY...CENTRAL MOUNTAIN CHAIN AND 
ONTO THE EASTERN HIGH PLAINS.

NMZ507>526-529-539-121200-
/O.NEW.KABQ.WI.Y.0032.100612T1900Z-100613T0200Z/
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY-
SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS-
SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-NORTHEAST HIGHLANDS-
EASTERN LINCOLN COUNTY-
350 PM MDT FRI JUN 11 2010

...WIND ADVISORY IN EFFECT FROM 1 PM TO 8 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM MDT SATURDAY. 

* LOCATION...THIS INCLUDES THE RIO GRANDE AND TULAROSA VALLEYS...
  CENTRAL MOUNTAIN CHAIN AND MOST OF THE ADJACENT HIGH PLAINS. 

* WINDS...SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 TO 50
  MPH.

* TIMING...SOUTHWEST WINDS WILL INCREASE SATURDAY MORNING AND
  REACH ADVISORY SPEEDS BETWEEN 100 PM AND 800 PM MDT SATURDAY.

* VISIBILITY...MAY BE REDUCED TO UNDER 3 MILES IN BLOWING DUST. 

* LOCAL IMPACTS...GUSTY CROSS WINDS WILL IMPACT SOUTHWEST TO
  NORTHEAST ORIENTED ROADWAYS. HIGH PROFILE VEHICLES WILL BE
  AFFECTED BY THE WINDS ON MOST HIGHWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

40
2 follow-up statements
213 
WWUS75 KABQ 121024
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
424 AM MDT SAT JUN 12 2010

...STRONG WINDS ACROSS MUCH OF CENTRAL AND SOUTHWEST NEW MEXICO...

.A STRONG STORM OVER NEVADA WILL COMBINE WITH STRENGTHENING SURFACE
LOW PRESSURE TO PRODUCE STRONG WINDS THIS AFTERNOON AND EARLY
EVENING ALONG THE RIO GRANDE VALLEY...CENTRAL MOUNTAIN CHAIN AND
ADJACENT HIGH PLAINS.

NMZ507>526-529-539-130200-
/O.CON.KABQ.WI.Y.0032.100612T1900Z-100613T0200Z/
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY-
SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS-
SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-NORTHEAST HIGHLANDS-
EASTERN LINCOLN COUNTY-
424 AM MDT SAT JUN 12 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING. 

* LOCATION...THIS ADVISORY INCLUDES THE RIO GRANDE AND UPPER TULAROSA
  VALLEYS... CENTRAL MOUNTAIN CHAIN AND MOST OF THE ADJACENT HIGH
  PLAINS.

* WINDS...SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 OR 50
  MPH.

* TIMING...SOUTH TO SOUTHWEST WINDS WILL INCREASE SATURDAY MORNING
  WITH ADVISORY LEVEL SPEEDS EXPECTED BETWEEN 100 PM AND 800 PM
  MDT.

* VISIBILITY...REDUCED TO LESS THAN 3 MILES AT TIMES IN LOCALIZED
  AREAS OF BLOWING DUST...ESPECIALLY ALONG THE MIDDLE AND LOWER
  RIO GRANDE VALLEY.

* LOCAL IMPACTS...STRONG CROSS WINDS WILL MAKE FOR DIFFICULT
  DRIVING CONDITIONS...ESPECIALLY ALONG WEST TO EAST ORIENTED
  ROADWAYS. THE STRONGEST WIND GUSTS ARE EXPECTED ACROSS THE
  HIGHER TERRAIN OF SOUTHWEST NEW MEXICO...AS WELL AS ALONG THE
  EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN. HIGH PROFILE VEHICLES
  WILL BE ESPECIALLY PRONE TO THE IMPACTS OF THE STRONG WINDS ON
  ALL HIGHWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
948 
WWUS75 KABQ 130149
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
749 PM MDT SAT JUN 12 2010

NMZ507>526-529-539-130300-
/O.EXP.KABQ.WI.Y.0032.000000T0000Z-100613T0200Z/
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY-
SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS-
SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-NORTHEAST HIGHLANDS-
EASTERN LINCOLN COUNTY-
749 PM MDT SAT JUN 12 2010

...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING. 

THE THREAT FOR WIDESPREAD STRONG WINDS HAS ENDED ACROSS THE
REGION...HOWEVER...SOUTHERLY WINDS OF 20 TO 30 MPH WITH A FEW
GUSTS TO 40 MPH WILL CONTINUE THROUGH 9 PM AND THEN DIMINISH TO 10
TO 20 MPH FOR THE REMAINDER OF THE EVENING AND INTO THE OVERNIGHT
HOURS. 

$$

KW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jun 11, 3:10 PM MDT, 40 minutes earlier.

Area forecast discussion, Jun 11, 3:10 PM MDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
310 PM MDT FRI JUN 11 2010

.DISCUSSION...
CHANGES IN THE WEATHER PATTERN ARE UNDERWAY. STORM SPINNING OVER
NV THIS PM WILL MOVE SLOWLY S TON THEN TURN NE OVER THE WEEKEND.
MEANWHILE A BACK DOOR FRONT HAS INCHED INTO THE FAR NE TODAY AND
KEPT CLAYTON SEVERAL DEGREES BELOW YESTERDAYS RECORD HIGH OF 99.
THIS FRONT WILL BE THE FOCUS FOR SHOWERS AND THUNDERSTORMS FOR
THE UPCOMING WEEKEND AS IT DIPS INTO THE NE AT NIGHT AND DURING
THE AM HOURS...THEN RETREATS BACK N IN THE PM AND EVENING HOURS.
AN ISOLATED SEVERE STORM IS NOT OUT OF THE QUESTION LATER THIS
PM AND EVENING AND AGAIN EACH PM THIS WEEKEND NEAR THIS FRONT.
WATER VAPOR LOOP SHOWING MID LEVEL MOISTURE MOVING INTO THE NW
NOW AND RADAR SHOWING SOME CELLS FORMING OVER THE HIGHER TERRAIN.
EVEN A COUPLE OF LIGHTNING STRIKES. THESE SHOWERS WILL CONTAIN
LITTLE RAIN BUT CAN HAVE GUSTY WINDS.

WITH FALLING HEIGHTS ON SAT AND SUN OVER THE WEST TEMPERATURES
WILL BE NOTICEABLY LOWER. THE EAST WILL REMAIN QUITE WARM...THE
EXCEPTION WILL BE IN THE FAR NE WHERE HIGHS MAY ONLY REACH THE
80S. RATHER TRICKY HIGH TEMPERATURE FORECAST THIS WEEKEND OVER THE
FAR NE AS DEPENDS ON EXACT LOCATION OF THE BACK DOOR FRONT. OF
BIGGER CONCERN WILL BE THE WINDS. WE WILL ISSUE A WIND ADVISORY
FOR MUCH OF THE SW AND CENTRAL AREAS...AND HOIST A RED FLAG
WARNING FOR ALL AREAS. VERY CRITICAL FIRE WEATHER SITUATION FOR
MUCH OF THE RIO GRANDE VALLEY.,.CENTRAL MOUNTAINS AND ONTO THE
EASTERN PLAINS. SHOWERS AND STORMS WILL BE MORE WIDESPREAD ON SAT
AND SUN. THE NW AND NC AREAS WILL BE IN LINE FOR GENERAL ACTIVITY...
WHILE THE NE AND FAR EC PLAINS WILL LIKELY SEE HEALTHIER STORMS
WITH SOME POTENTIAL FOR STRONG TO SEVERE WEATHER ..ESPECIALLY OVER
THE FAR NE.

THE SLOSHING BACK AND FORTH COLD FRONT IN THE NE WILL FINALLY DIVE
S AND W SUN NIGHT...THUS A NOTICEABLE COOL DOWN MON OVER THE E.
CONVECTION TO CONTINUE OVER THE NC AND E ON MON. WEAK RIDGING IS
FORECAST FOR MUCH OF NEXT WEEK WITH LINGERING MOISTURE TO BE
RECYCLED EACH PM AND EVENING. SW FLOW MAY DEVELOP AGAIN LATER IN
THE WEEK WITH DRIER CONDITIONS POSSIBLE. CHJ

&&

.AVIATION...
A THIN AREA OF LOW CIGS WILL BE POSSIBLE ACROSS THE FAR NORTHEAST
PLAINS LATER TONIGHT DUE TO A COLD FRONTAL INTRUSION THERE. OTHERWISE
VFR CONDITIONS TO CONTINUE ACROSS MOST OF THE AREA. SOME HIGH BASED
SHOWER AND THUNDERSTORM ACTIVITY WILL REMAIN POSSIBLE ACROSS THE
NORTHWEST THIRD AS WELL. STRONGER SOUTHERLY WINDS WILL CONTINUE
TODAY BUT THE STRONGER READINGS WITH GUSTS BETWEEN 30 TO 40 KT IS
EXPECTED ON SATURDAY.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 50

&&

.FIRE WEATHER...
GUSTY WINDS ARE BEING RECORDED AT MOST OF THE OBSERVATION SITES
TODAY ALTHOUGH SOME AREAS ARE RECEIVING A LITTLE LIGHTER WIND FLOW
AT THIS TIME TODAY COMPARED TO YESTERDAY. BASED ON THE LATEST MODEL
GUIDANCE...WIND SPEEDS SHOULD PICK UP A BIT MORE LATER THIS
AFTERNOON BEFORE BECOMING LIGHTER AS THE SUN GOES DOWN. REGARDLESS
OF THE MARGINAL RED FLAG WIND CONDITIONS WILL CONTINUE THE RED FLAG
THROUGH 8 PM. SATURDAY ALWAYS LOOKED TO BE THE STRONGER OF THE 3
WIND DAYS AND THE MODELS HAVENT CHANGED THAT TUNE. THUS WILL UPGRADE
TO A RED FLAG WARNING FOR SATURDAY AS IT LOOKS LIKE A SLAM DUNK CASE
FOR THE MAJORITY OF THE AREA. A FEW EXCEPTIONS LIE ACROSS THE FAR
WEST AND FAR NORTHWEST WHERE MORE ABUNDANT CLOUD COVER AND
COOLER TEMPERATURES WILL MAKE WIND SPEEDS AND RH READINGS MUCH MORE
MARGINAL. THE OTHER EXCEPTION WOULD BE ACROSS THE FAR EAST AND
NORTHEAST DUE TO HIGHER MOISTURE CONSIDERATIONS THERE.

WINDS WILL LESSEN THIS EVENING ACROSS MOST OF THE AREA WITH THE
EXCEPTION BEING ACROSS THE HIGHER RIDGETOPS WHERE STEADIER BREEZES
WILL REMAIN THROUGH THE OVERNIGHT PERIOD. MODELS STILL IN TUNE WITH
DRAGGING A STRONG MID LEVEL JET ACROSS NEW MEXICO STARTING OVER
SOUTHWEST AREAS THIS EVENING AND EXTENDING NORTH AND EASTWARD DURING
THE DAY ON SATURDAY. AS A RESULT...OVERNIGHT TEMPERATURES SHOULD
REMAIN ABOVE NORMAL BUT COOL ON SATURDAY...ESPECIALLY WESTERN AREAS.
HUMIDITY RECOVERIES TONIGHT WILL GENERALLY BE POOR TO MODERATE.
LOOKING FOR SOME FAST MOVING DRIER STORMS ACROSS THE NORTHWEST THIRD
AND STARTING TO SEE A FEW CLOUD TO GROUND LIGHTNING STRIKES UP THAT
WAY.

MODELS CONTINUE TO DEPICT A SIGNIFICANT DRY SLOT OVER CENTRAL
PORTIONS OF THE STATE ON SATURDAY. DUE TO ENHANCED SUBSIDENCE FOUND
WITHIN THIS REGION LOWERED HUMIDITY READINGS BELOW GUIDANCE BUT
RAISED HUMIDITIES SLIGHTLY ACROSS THE FAR WEST AND NORTH. WITH THAT
BEING SAID...EXPECTING MINIMUM/S TO FALL GENERALLY BETWEEN 10 TO 15
PERCENT MOST AREAS. AGAIN...EXCEPTION BEING ACROSS THE FAR
WEST/NORTH AND EAST. THE MOST CRITICAL AREAS WITH GUSTS BETWEEN 35
TO 45 MPH WILL BE FOUND ALONG THE RIO GRANDE VALLEY AND ADJACENT
HIGHLANDS ON BOTH SIDES. A BACK DOOR FRONT WILL ALSO BE FOUND ACROSS
THE FAR NORTHEAST CORNER ON SATURDAY. MUCH HIGHER HUMIDITY WITH
POTENTIAL OF WETTING RAIN WILL BE FOUND ALONG THIS BOUNDARY AND LAST
INTO THE OVERNIGHT HOURS.

THE ABOVE MENTIONED FRONT IS EXPECTED TO PUSH FURTHER INTO NEW
MEXICO SATURDAY NIGHT INTO SUNDAY. A BATTLE BETWEEN EAST/NORTHEAST
WINDS BEHIND THE FRONT AND WESTERLY WINDS MIXING DOWN FROM ALOFT
WILL OCCUR ACROSS PORTIONS OF THE EASTERN PLAINS ON SUNDAY. AS A
RESULT...LOOK FOR A DYNAMIC CHANGE IN HUMIDITY AS DRIER AIRS PUSHES
IN FROM WEST TO EAST. EVEN WITH COOLER THAN NORMAL
TEMPERATURES...HUMIDITY VALUES WILL FALL INTO THE TEENS. WINDS
APPEAR TO BE MUCH LIGHTER ON SUNDAY VERSUS SATURDAY BUT EXPECT SOME
BREEZINESS ACROSS CENTRAL AND EASTERN PORTIONS OF THE FORECAST AREA.
NOT ENOUGH TO WARRANT A FIRE WEATHER WATCH AT THIS TIME AND WOULD
MAINLY IMPACT ZONE 107.

ANOTHER SURGE OF MOISTURE WESTWARD EXPECTED SUNDAY NIGHT INTO MONDAY
AS THE DRY LINE BECOMES MUCH MORE DEFINED. HOWEVER....WESTERLIES
ONCE AGAIN WILL DO BATTLE WITH THE LIGHTER EASTERLY FLOWS THUS
ANOTHER DYNAMIC CHANGE IN HUMIDITY IS EXPECTED ACROSS THE EAST.
REGARDLESS...HIGHER HUMIDITY READINGS ARE EXPECTED ACROSS THE NORTH
AND EAST AS A RESULT OF THE COOLER THAN NORMAL TEMPERATURES AND
VARIABLE CLOUD COVER.

MUCH OF THE SAME IS EXPECTED THROUGH NEXT WEEK WITH AN UPPER RIDGE
GRADUALLY BUILDING OVER THE STATE WHILE A SEMI PERMANENT TROUGH SETS
UP TO THE WEST. THE DRYLINE SHOULD BE FAIRLY ACTIVITY DURING THIS
PERIOD WITH WETTER STORMS FORMING ALONG THE CENTRAL MOUNTAIN
EASTWARD. A FEW MOISTURE INTRUSIONS ARE EXPECTED WESTWARD BETWEEN
THE RIO GRANDE VALLEY AND CONTINENTAL DIVIDE BUT CONFIDENCE ISNT
GREAT AS FAR AS WHEN THAT WOULD OCCUR. DRIER STORMS WOULD BE FOUND
ALONG THE LEADING EDGE OF THAT MOISTURE PUSH. WE ARE ALSO LOOKING AT
SOME SORT OF BREAK DOWN OF THIS UPPER RIDGE LATER IN THE WEEK
ALTHOUGH THE MODELS HAVE BEEN VERY JUMPY  WITH THEIR DEPICTION OF
THIS BREAK DOWN SO CONFIDENCE IS PRETTY LOW FOR THE LATTER HALF OF
NEXT WEEK. TEMPERATURES WILL GRADUALLY WARM NEXT WEEK BUT NOT
EXPECTING NEAR THE HIGH TEMPERATURES WE OBSERVED THE PREVIOUS WEEK.
THE KEY TO NEXT WEEK WILL BE THE BREAK DOWN PHASE TO THE
PATTERN...LIGHTNING FOLLOWED BY STRONGER SOUTHWESTERLY WINDS COULD
RESULT AND WE WILL KEEP AN EYE ON THAT.

50

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  53  78  48  78 /  20  30  20  20
DULCE...........................  43  78  41  76 /  20  30  30  20
CUBA............................  46  80  41  77 /  10  20  10  10
GALLUP..........................  46  75  39  75 /  10  20  20  10
EL MORRO........................  46  75  39  74 /   5  20  10  10
GRANTS..........................  45  78  40  78 /   5  10  10  10
QUEMADO.........................  45  76  38  78 /   5  10  10   5
GLENWOOD........................  49  85  47  86 /   0   0   5   0
CHAMA...........................  42  75  39  71 /  20  40  30  30
LOS ALAMOS......................  50  81  41  78 /   5  10  10  10
PECOS...........................  47  81  43  79 /   5  20  20  10
CERRO/QUESTA....................  46  77  43  73 /  10  20  20  20
RED RIVER.......................  45  67  40  62 /  20  30  40  30
ANGEL FIRE......................  48  69  43  67 /  10  30  40  30
TAOS............................  45  79  40  75 /  10  20  20  10
ESPANOLA........................  53  86  50  83 /   5  10  10  10
SANTA FE........................  50  82  42  79 /   5  10  10  10
SANTA FE AIRPORT................  54  84  47  81 /   5  10  10  10
ALBUQUERQUE FOOTHILLS...........  58  84  54  83 /   5   5  10   5
ALBUQUERQUE HEIGHTS.............  61  86  56  83 /   5   5  10   5
ALBUQUERQUE VALLEY..............  57  87  54  85 /   5   5  10   5
ALBUQUERQUE WEST MESA...........  59  87  54  84 /   5   5  10  10
LOS LUNAS.......................  56  89  55  86 /   5   5   5   5
RIO RANCHO......................  58  87  55  84 /   5   5  10  10
SOCORRO.........................  60  90  57  89 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  52  79  49  78 /   5   5  10  10
MORIARTY/ESTANCIA...............  54  84  52  83 /   5   5  10   5
CLINES CORNERS..................  52  81  47  79 /   0   5  10   5
GRAN QUIVIRA....................  56  84  51  82 /   0   0   5   0
CARRIZOZO.......................  58  89  56  87 /   0   0   0   0
RUIDOSO.........................  54  82  53  79 /   0   0   0   5
CAPULIN.........................  54  76  47  75 /  10  30  50  40
RATON...........................  51  80  48  79 /  10  30  50  30
LAS VEGAS.......................  50  81  45  79 /   5  20  20  20
CLAYTON.........................  59  86  53  82 /  10  30  50  40
ROY.............................  59  85  56  82 /   5  20  50  30
CONCHAS.........................  59  94  58  91 /   5  20  40  20
SANTA ROSA......................  61  93  58  90 /   0   5  20  10
TUCUMCARI.......................  64  97  61  92 /   5  20  40  20
CLOVIS..........................  63  94  60  92 /  10  20  30  10
PORTALES........................  64  95  63  93 /  10  10  20  10
FORT SUMNER.....................  62  96  61  93 /   5   5  20  10
ROSWELL.........................  65  98  63  97 /   0   5   5  10
PICACHO.........................  59  91  58  91 /   0   5   5   5
ELK.............................  57  87  56  85 /   0   5   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ101>109.

RED FLAG WARNING FROM 11 AM TO 9 PM MDT SATURDAY FOR THE FOLLOWING
ZONES...NMZ101>109.

WIND ADVISORY FROM 1 PM TO 8 PM MDT SATURDAY FOR THE FOLLOWING
ZONES...NMZ507>526-529-539.

&&

40/50
Hazardous weather outlook, Jun 11, 6:03 AM MDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
603 AM MDT FRI JUN 11 2010

NMZ501>540-121215-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
603 AM MDT FRI JUN 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FROM NOON TO 8 PM FOR CENTRAL AND
NORTHERN NEW MEXICO WHERE LOW HUMIDITIES COMBINED WITH STRONG
WINDS AND AN UNSTABLE AIR MASS WILL CREATE CRITICAL FIRE WEATHER
CONDITIONS. THE STRONGEST WINDS WILL DEVELOP DURING THE AFTERNOON ACROSS
FAR WESTERN AREAS TO INCLUDE THE CONTINENTAL DIVIDE REGION...AS
WELL AS ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN TO THE
NORTHEAST PLAINS. IN ADDITION...ISOLATED DRY THUNDERSTORMS WILL BE
A FIRE WEATHER CONCERN ACROSS NORTH CENTRAL AND NORTHWEST AREAS
THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

VERY CRITICAL FIRE WEATHER CONDITIONS WILL EXTEND INTO SATURDAY...WITH
EVEN STRONGER WINDS EXPECTED FROM SOUTHWEST TO NORTHEAST NEW MEXICO.
A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF CENTRAL AND NORTHERN
NEW MEXICO DUE TO STRONG...GUSTY WINDS AND LOW HUMIDITIES.

IN ADDITION...ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS
FAR NORTH CENTRAL AND NORTHWEST SECTIONS OF THE STATE AS WELL AS
NEAR THE TEXAS STATE LINE SATURDAY AFTERNOON AND EVENING.

LOOKING FURTHER AHEAD...THERE IS A SLIGHT CHANCE OF SEVERE
THUNDERSTORMS ACROSS NORTHEAST NEW MEXICO SUNDAY AFTERNOON AND
EVENING. PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS.
THEREAFTER...THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS
LOW MONDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

41

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 2:46 PM MDTRed Flag WarningABQBernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more30 hr

Nearby

Wind Advisories in New Mexico, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.